Title

A Dynamical Systems Result On Asymptotic Integration Of Linear Differential Systems

Document Type

Article

Publication Date

1-1-2003

Publication Title

Journal Of Differential Equations

Department

Mathematics and Computer Science

Abstract

We are interested in the asymptotic integration of linear differential systems of the form x′=[Λ(t)+R(t)]x, where Λ is diagonal and RLp[t0,∞) for p∈[1,2]. Our dichotomy condition is in terms of the spectrum of the omega-limit set ωΛ. Our results include examples that are not covered by the Hartman–Wintner theorem.

Volume

187

Issue

1

pp.

1-22

ISSN

0022-0396